# SDR A6WA202011067395

- Difficulty date: October 17, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 38,018 hours, 37,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fs 421-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FS 421 TO 559+80 SEAT TRACK CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK SEGMENT LBL 9 FS 421 TO 559+80, IAW REO 601R-53-00-764 & SRM 51-41-02.
